Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 68, Issue 3 (2003), 837- 845.
Fat sets and saturated ideals
We strengthen a theorem of Gitik and Shelah [GS] by showing that if κ is either weakly inaccessible or the successor of a singular cardinal and S is a stationary subset of κ such that NSκ ↾ S is saturated then κ ∖ S is fat. Using this theorem we derive some results about the existence of fat stationary sets. We then strengthen some results due to Baumgartner and Taylor [BT], showing in particular that if I is a λ+++-saturated normal ideal on Pκ λ then the conditions of being λ+-preserving, weakly presaturated, and presaturated are equivalent for I.
J. Symbolic Logic, Volume 68, Issue 3 (2003), 837- 845.
First available in Project Euclid: 17 July 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Krueger, John. Fat sets and saturated ideals. J. Symbolic Logic 68 (2003), no. 3, 837-- 845. doi:10.2178/jsl/1058448442. https://projecteuclid.org/euclid.jsl/1058448442